Ideals with maximal local cohomology modules
Rendiconti del Seminario Matematico della Università di Padova, Volume 111 (2004), p. 265-275
@article{RSMUP_2004__111__265_0,
     author = {Sbarra, Enrico},
     title = {Ideals with maximal local cohomology modules},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {111},
     year = {2004},
     pages = {265-275},
     zbl = {1167.13307},
     mrnumber = {2076743},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2004__111__265_0}
}
Sbarra, Enrico. Ideals with maximal local cohomology modules. Rendiconti del Seminario Matematico della Università di Padova, Volume 111 (2004) pp. 265-275. http://www.numdam.org/item/RSMUP_2004__111__265_0/

[1] A. Bigatti, Upper bounds for the Betti numbers of a given Hilbert function, Communications in Algebra, 21 (7) (1993), pp. 2317-2334. | MR 1218500 | Zbl 0817.13007

[2] M. Brodmann - R. Sharp, Local Cohomology, Cambridge University Press, Cambridge, 1998. | MR 1613627 | Zbl 0903.13006

[3] W. Bruns - J. Herzog, Cohen-Macaulay rings, Cambridge University Press, Cambridge, 1998. | MR 1251956 | Zbl 0909.13005

[4] A. Capani - G. Niesi - L. Robbiano, CoCoA, a system for doing Computations in Commutative Algebra, Available via anonymous ftp from: cocoa.dima.unige.it

[5] A. Conca - J. Herzog - T. Hibi, Rigid resolutions and big Betti numbers, Preprint 2003. | MR 2099124 | Zbl 1080.13008

[6] D. Eisenbud, Commutative Algebra, Springer-Verlag, New York, 1995. | MR 1322960 | Zbl 0819.13001

[7] J. Herzog - T. Hibi, COMPONENTWISE LINEAR IDEALS, Nagoya Math. J., 153 (1999), pp. 141-153. | MR 1684555 | Zbl 0930.13018

[8] H. Hulett, Maximum Betti numbers of homogeneous ideals with a given Hilbert function, Communications in Algebra, 21 (7) (1993), pp. 2335-2350. | MR 1218501 | Zbl 0817.13006

[9] J. Herzog - E. Sbarra, Sequentially Cohen-Macaulay modules and local cohomology, to appear in Proceedings of the Conference of the International Colloquium on Algebra, Arithmetic and Geometry, TIFR, Mumbai, January 4-12, 2000. | MR 1940671 | Zbl 1072.13504

[10] K. Pardue, Deformation classes of graded modules and maximal Betti numbers, Illinois Journal of Mathematics, 40 (4) (Winter 1996), pp. 564-585. | MR 1415019 | Zbl 0903.13004

[11] E. Sbarra, Upper Bounds for local cohomology for rings with given Hilbert function, Communications in Algebra, 29 (12) (2001), pp. 5383-5409. | MR 1872238 | Zbl 1097.13516

[12] E. Sbarra, On the structure of Ext groups of strongly stable ideals, Geometric and combinatorial aspects of commutative algebra, Lect. Notes in Pure and Applied Mathematics, 217, Dekker 2001, pp. 345-352. | MR 1824241 | Zbl 0986.13012